Hello Happyboobs, glad you're feeling better with the aa.
Hopefully we'll both be triple Neddies in a few weeks - actually amazed that 3 years has now passed. If it wasn't for all the s/e I could actually forget I'd had bc.
Come and say hello on the Progesterone, assorted other hormones and fluffy cake board in Going through Treatment, Hormone Therapy part of forum. There are a lot of lovely ladies there and we have a natter, laugh, rant and rave, and put arms round when needed! xxx
Hi, I just thought I’d pop back with an update in case it might help anyone. I took my third dose of alendronic acid yesterday and like you all told me ...it does get better , I didn’t feel too bad at all. Thank you all for your help.
Hi HappyBoobs2 (love the name by the way) 🙂 lol 've been taking it alongside Adcal caplets and anastrazole for past 14 months now.
To begin with it did cause me to have a slightly upset stomach for a couple of weeks (nothing too bad). It soon settled down and now the only annoying thing is having to wait an hour after taking before I can have anything else to eat or drink and to sit upright. Apart from that it really is not a problem.
Try not to worry I'm sure most ladies have no problems.
You are so right Rubycat, I got going and am cleaning the lounge! And no I didn’t shout at you.....yes I was very strict with the instructions. Thank you for your reply and 🤗 hug.
Sending hugs Happyboobs. You're entitled to feel sorry for yourself - I often find a good wallow eventually leads me to pick myself up and carry on that things could be a lot worse!! I started AA (ha) about 6 months ago, and it seems to be the only thing that hasn't given me any more s/e. Are you being really strict with sitting/standing upright for at least 1/2 hour and not eating/drinking either during that time? You probably are and are shouting at me now, sorry, but I did find that I felt a bit woozy if I wasn't really careful. If you find it doesn't ease off, perhaps see your doc. Do hope it eases for you quickly.
Hi, I am feeling a bit sorry for myself.... I have just taken my second dose of alendronic acid (70mg weekly). It makes me feel rather ill. Will this get better?
I should have added that if you already have low bone density then calcium +vitamin D tablets will not be enough, you will need more than that.
Yes plus calcium tablets (with vitamin D) four years plus. I and lots of others I know who take it are all OK. All the people I know prescribed alendronic acid are prescribed calcium + vitamin D tablets as well by the way.
I do not know anyone who has reported side effects from AA but if you experience any there are other medications that prescribed ( at least that is what my GP told me at the outset). Please don't worry.
Hi Brenda, I do not take it myself, but my sister has been taking it for a few years and I have a friend who has been taking it for about 18 months. As far as I know my friend has not suffered any s/e. My sister says she always feels a bit nauseaous after taking. However, she normally eats the minute she gets out of bed, when taking it she can't. Once the required time after taking it has elapsed and she can eat the nausea passes. I hope more people reply to your thread with personal experience of taking it and hopefully give you more information. Good luck xx
Hi, I had a double mastectomy in September of last year. ER positive and nodes negative. On Letrozole and so far so good as regards side efffects. However, had a bone density scan and have been called back to clinic. I am worried in case I have to go on to Alendronic acid as I have read about the horrible side effects and my friends who have been prescribed this have all had to stop taking it because of the side effects. Anyone had any experience with this? Have I got to take it or can Calcium and Vitamin D supplements help.
Any help or advice much appreciated.